Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Ear pain, no fever, clogging, green discharge, weird odor. Taken motrin. Treatment?

I have had an ear ache for several days now. No fever . It has been clogged for days now as well. I have taken motrin. And today I lay on a heating pad . I noticed lime green discharge on the cotton ball I had in my ear. It has a weird odor as well. I don t know if it would be considered foul odor, its not pleasant . WHAT COULD IT BE?
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi there.

Thanks for writing in.

Foul smelling, green discharge normally indicates an ear infection, probably otitis media(middle ear infection). I would suggest you visit an ENT specialist as soon as possible . The doctor will examine your ear with an otoscope. You most probably will have to take a course of antibiotics.

Hope this helps

Dr. Divya Kuttikrishnan

Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor